# SDR SCNA20231024238

- Difficulty date: October 9, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 58,979 hours, 38,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 767080 - - - AIRCRAFT DID NOT PRESSUREIZE AFTER TAKEOFF. - - - RESOLUTION - FOUND L1 DOOR NOT COMPLETLY SEALED WHEN CLOSED PERFORMED L1 DOOR SYSTEM TEST IAW 52-11-00-700-804 OPS CHECK GOOD.
